# SDR QXEA2010121000870

- Difficulty date: December 6, 2010
- Submitted: December 11, 2010
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 8,887 hours, 9,687 cycles
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT, DIVERTED.  ACFT FAILED TO PRESSURIZE AFTER TAKEOFF. AFTER DEBREIFING CREW WAS REPORTED MCD SEAL FAILED TO INFLATE.  WARMED/HEATED/ CLEANED SEAL AND AREA, GRD RAN AND PRESURIZED IAW AMM REF 21-00-00-863-801. PRESURIZATION AND MCD SEAL OPS CKS GOOD. RETURNED TO SERVICE. NO PARTS REPLACED.
